# SDR FDEA201006111967

- Difficulty date: June 11, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 152033818
- Condition: Gouged
- Location: Bs 1320
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 1320 FLOORBEAM BL "0" TO LBL 60 GOUGED AND CORRODED.   REMOVED GOUGED & CORROSION AREA IAW SRM 51-10-01, ORIG MAT THICKNESS 0.125", AFTER REWORK 0.106", MEASURED AREA L=60.00", X W=2.00", X DEPTH 0.019", FOUND OUT OF LIMITS IAW SRM 53-00-51, PAGE 101, FIG 101, DETAIL III, REMOVED CREASE BEAM, FOR ACCESS, IAW SRM 51-40-02, REMOVED INTERCOSTAL BET STA 1300-1320, RBL 60 FOR ACCESS IAW SRM 51-40-02, R & R FLOORBEAM, PN 1520-338/18 IAW SRM 51-40-02, AND DWG NR 146N5008, REINSTALLED INTERCOSTAL BET STA 1300- 1320, LBL 60 TO RBL 60, REINSTALLED CREASE BEAM ON N/R N01045.  CATEGORY "A", MAJOR REPAIR.
